# SDR SWIA201334401

- Difficulty date: August 24, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,250 hours, 17,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF FIVE EMERGENCY LIGHT BULBS BURNED OUT AT FORWARD BULKHEAD OF MAIN CABIN DOOR.  FLT#4495 RELAMPED.
